# SDR IPXA09656265

- Difficulty date: May 31, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 33,365 hours, 10,285 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Part number: 141T5814136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C MAIN E/E CENTER STA 246 LBL 25 MAIN DECK FLOORBEAM ATT ANGLE FOUND CRACKED.  MAIN E/E CENTER STA 246 LBL 25 MAIN DECK FLOORBEAM ATT ANGLE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 44.
